Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives

Author: K. Bromberg
Journal: J. Amer. Math. Soc. 17 (2004), 783-826
MSC (2000): Primary 30F40, 57M50
Published electronically: July 21, 2004
MathSciNet review: 2083468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a geometrically finite hyperbolic cone-manifold, with the cone-singularity sufficiently short, we construct a one-parameter family of cone-manifolds decreasing the cone-angle to zero. We also control the geometry of this one-parameter family via the Schwarzian derivative of the projective boundary and the length of closed geodesics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 30F40, 57M50

Retrieve articles in all journals with MSC (2000): 30F40, 57M50

Additional Information

K. Bromberg
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112

PII: S 0894-0347(04)00462-X
Keywords: Kleinian groups, cone-manifolds, Schwarzian derivative
Received by editor(s): December 10, 2002
Published electronically: July 21, 2004
Additional Notes: Supported by a grant from the NSF
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia